On the average number of direct factors of a finite abelian group (“sur les variété abéliennes”)
Journal de Théorie des Nombres de Bordeaux, Tome 7 (1995) no. 1, pp. 155-164.
@article{JTNB_1995__7_1_155_0,
     author = {Menzer, Hartmut},
     title = {On the average number of direct factors of a finite abelian group (``sur les vari\'et\'e ab\'eliennes'')},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {155--164},
     publisher = {Universit\'e Bordeaux I},
     volume = {7},
     number = {1},
     year = {1995},
     doi = {10.5802/jtnb.138},
     zbl = {0840.11038},
     language = {en},
     url = {jtnb.centre-mersenne.org/item/JTNB_1995__7_1_155_0/}
}
Hartmut Menzer. On the average number of direct factors of a finite abelian group (“sur les variété abéliennes”). Journal de Théorie des Nombres de Bordeaux, Tome 7 (1995) no. 1, pp. 155-164. doi : 10.5802/jtnb.138. https://jtnb.centre-mersenne.org/item/JTNB_1995__7_1_155_0/

[1] E. Cohen, On the average number of direct factors of a finite Abelian group, Acta Arith. 6 (1960), 159-173. | MR 118764 | Zbl 0113.25305

[2] P. Erdös and G. Szekeres, Öber die Anzahl Abelscher Gruppen gegebener Ordnung und Âber ein verwandtes zahlentheoretisches Problem., Acta Sci. Math. (Szeged) 7 (1935), 95-102. | JFM 60.0893.02

[3] A. Ivić, The Riemann zeta-function, John Wiley & Sons, New York (1985). | MR 792089 | Zbl 0556.10026

A. Ivić, [4] On a multiplicative function connected with the number of direct factors of a finite Abelian group, (to appear).

[5] E. Krätzel, Lattice Points, Kluwer Academic Publishers, Dordrecht- Boston-London, (1988). | MR 998378 | Zbl 0675.10031

[6] E. Krätzel, On the average numbers of direct factors of a finite Abelian group, Acta Arith. 11 (1988), 369-379. | MR 971087 | Zbl 0633.10044

[7] E. Krätzel, Estimates in the General Divisor Problem, Abh. Math. Sem. Univ. Hamburg 62 (1992), 191-206. | MR 1182849 | Zbl 0776.11057

[8] H.-Q. Liu, On the number of Abelian groups of a given order, Acta Arith. 56 (1991), 261-277. | MR 1133246 | Zbl 0737.11024

[9] H. Menzer, Exponentialsummen und verallgemeinerte Teilerprobleme Dissertation, B. Friedrich-Schiller-Universitaet Jena, (1991). | Zbl 0807.11043

[10] H. Menzer & R. Seibold, On the average number of direct factors of a finite Abelian group., Monatsh. Math. 110 (1990), 63-72. | MR 1072729 | Zbl 0731.11054

[11] M. Vogts, Many-dimensional Generalized Divisor Problems, Math. Nachr. 124 (1985),103-121. | MR 827893 | Zbl 0595.10034